Drug-Associated Spontaneous Orgasm (DASO): Problem, or Opportunity?

Pharmaceutical companies might experience spontaneous fiscal arousal upon reading a new medical study about drugs that may cause spontaneous orgasms. The study is:

Drug-Associated Spontaneous Orgasm: A Case Report and Systematic Review of Literature,” Wei-Hsi Chen, Yuan-Hsiang Chu, and Kuo-Yen Chen, Clinical Neuropharmacology, epub 2017. The authors, at Shu-Te University and Chang Gung University, Taiwan, explain:

We report a male patient of repetitive spontaneous orgasm under trazodone treatment and systematically review the literature on drug-associated spontaneous orgasm (DASO)…. A total of 25 patients (18 women and 7 men), including our reported case, experienced 27 DASO events…. A reduction of dose or discontinuation of the offending drug usually abolished DASO….

Sex and age seem to have no influence on occurrence of DASO events….

Index drugs induced SPONO [spontaneous orgasm] but did not change the quality of the classical orgasm….

There is an equal likelihood that SPONO will occur within 7 days or between 8 days and 1 month after drug use regardless of drug type. An immediate reaction following drug administration is rare.

Smart investors can be on the listen for mention of the suddenly-chic phrases “DASO” and “SPONO”, at cocktail parties where pharma executives roam.

Marc Gozlan wrote an appreciation of this new research, in the Réalités Biomédicales blog in Le Monde: “Ces médicaments qui déclenchent des orgasmes spontanés.”

3 Responses to “Drug-Associated Spontaneous Orgasm (DASO): Problem, or Opportunity?”

  1. click Says:

    For the play you need to apply the option of the how to hack roblox. But after play only a single time it will be easy for you http://freerobuxgenerator.net. Thanks a lot for the for allow me comment.

  2. Steve Gordon Says:

    Those complaints so often expressed
    The ugly, the worst and the best
    Of side effects miscellaneous
    If you’ve orgasms spontaneous
    How could say you’re depressed?

  3. Bob Bohrer Says:

    Some years ago (2005) the NY Times published a doctor’s amusing case report of a patient who reported an extended spontaneous orgasm after being prescribed Wellbutrin:

    http://www.nytimes.com/2005/01/25/health/a-pills-surprises-for-patient-and-doctor-alike.html?_r=0

Leave a Reply